# SDR QXEA0201584

- Difficulty date: September 17, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,600 hours, 3,093 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Hinge
- Condition: Worn
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-RT LOWER NACELLE FOD DOOR HINGE POINTS ARE WORN. REPAIRED IAW HORIZON AIR EA. 6-71-58A AND WVAC EO. DH8S-71-0579A.
